advertisement
Question
Posted by: Rosa | 2004/12/14

Irregular Spotting

Hi Doctor, I am on a mild pill, have a history of PCO, endometriosis & insulin resistance. On my latest visit(Three months on) my GYNy said that everything was clear. I now have (three weeks ago) developed a pink discharge which resembles the last day of menses(faint, clear no odour) No pain, fever or any discomfort - should I wait and see if my hormones balance out (recent weight fluctuations from being sick), opt for another pill or go ASAP?
Thanks for the help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I'd suggest you wait a while before changing anything.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement